I’m relatively new to using my pump. I have a T-Slim X2. I finally got in touch with my doctor and he helped adjust my settings and my numbers are starting to get more normal. Thankfully!
But, my question today has to do with my infusion site.
It seems like when I put it on the left side of my stomach, it ends up getting really irritated and hurts after a day or so. But, when I put it on the right side of my stomach it doesn’t. So, my question is, is that something that anyone else has experienced? I asked the woman helping me set up the pump, and she’s been great, but she said that the only thing that it might be is that I need to really make sure that my skin is clean before i insert it. That MIGHT be it, but, I don’t see why it’d be one side that has two noticeable red marks and the other side doesn’t. Or, maybe it’s just a coincidence?
Thank you!!! And Merry Christmas to everyone here. You guys are the best.